BROWSE

Related Scientist

Dabeen, Lee's photo.

Dabeen, Lee
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Idealness of k-wise intersecting families

Cited 0 time in webofscience Cited 0 time in scopus
164 Viewed 0 Downloaded
Title
Idealness of k-wise intersecting families
Author(s)
Abdi, A.; Cornuejols, G.; Huynh, T.; Dabeen Lee
Publication Date
2022-03
Journal
MATHEMATICAL PROGRAMMING, v.192, no.1-2, pp.29 - 50
Publisher
SPRINGER HEIDELBERG
Abstract
© The Author(s) 2020 A clutter is k-wise intersecting if every k members have a common element, yet no element belongs to all members. We conjecture that, for some integer k >= 4, every k-wise intersecting clutter is non-ideal. As evidence for our conjecture, we prove it for k = 4 for the class of binary clutters. Two key ingredients for our proof are Jaeger's 8-flow theorem for graphs, and Seymour's characterization of the binary matroids with the sums of circuits property. As further evidence for our conjecture, we also note that it follows from an unpublished conjecture of Seymour from 1975. We also discuss connections to the chromatic number of a clutter, projective geometries over the two-element field, uniform cycle covers in graphs, and quarter- integral packings of value two in ideal clutters.
URI
https://pr.ibs.re.kr/handle/8788114/11361
DOI
10.1007/s10107-020-01587-x
ISSN
0025-5610
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse